# SDR 2008UALA02048

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 33,891 hours, 9,661 cycles
- Engine: Pwa PW4052
- Engine time: 33,998 hours, 8,841 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER LIGHT ON MOMENTARILY IN DESCENT.  GOT STATUS LIGHT, CLEARED IT.
